International Journal of Mathematics and Computational Science
Articles Information
International Journal of Mathematics and Computational Science, Vol.2, No.2, Apr. 2016, Pub. Date: May 12, 2016
Transportation Inequalities for Stochastic Neutral Delay Evolution Equations Driven by Sub-fractional Brownian Motion
Pages: 55-63 Views: 602 Downloads: 400
Authors
[01] Liping Xu, School of Information and Mathematics, Yangtze University, Jingzhou, China.
Abstract
In this paper, we discuss stochastic neutral partial differential equations of retarded type driven by sub-fractional Brownian motion with Hurst parameter H>1/2. Using the Girsanov transformation argument we establish the quadratic transportation inequalities for the law of the mild solution of those equations driven by sub-fractional Brownian motion under the d2 metric and the uniform metric d. Last, one example is given to illustrate the feasibility and effectiveness of results obtained.
Keywords
Transportation Inequalities, Girsanov Transformation, Delay SPDEs, Sub-fractional Brownian Motion
References
[01] Djellout, H, Guillin A, Wu, L: Transportation cost-information inequalities for random dynamical systems and diffsions. Ann. Probab. 32, 2702-2732 (2004).
[02] Wu, L, Zhang, Z: Talagrand's T2-transportation inequality w.r.t. a uniform metric for diffusions. Acta Math. Appl. Sin. Engl. Ser. 20, 357-364 (2004).
[03] Wu, L, Zhang, Z: Talagrand's T2-transportation inequality and log-Sobolev inequality for dissipative SPDEs and applications to reaction-diffusion equations. Chinese Ann. Math. Ser. B. 27, 243-262 (2006).
[04] Pal, S: Concentration for multidimensional diffusions and their boundary local times. Probab. Theory Relat. Fields. 154, 225-254 (2012).
[05] Ustunel, A. S: Transport cost inequalities for diffusions under uniform distance. Stochastic Analysis and Related Topics. 22, 203-214 (2012).
[06] Wang F. Y: Transportation cost inequalities on path spaces over Riemannian manifolds. Illinois J. Math. 46, 1197-1206 (2002).
[07] Wang F. Y: Probability distance inequalities on Riemannian manifolds and path spaces. J. Funct. Anal. 206, 167-190 (2004).
[08] Wu, L: Transportation inequalities for stochastic differential equations of pure jumps. Ann. Inst. Henri Poincare Probab. Stat. 46, 465-479 (2010).
[09] Mendy, I: A Stochastic differential equation driven by a sub-fractional Brownian motion. (2010) Preprint.
[10] Bao, J, Wang, F. Y, Yuan, C: Transportation cost inequalities for neutral functional Stochastic equations. Zeitschrift Fur Analysis Und Ihre Anwendungen. 23(4), 457-475 (2013).
[11] Saussereau, B: Transportation inequalities for stochastic differential equations driven by a fractional Brownian motion. Bernoulli. 18(1), 1-23 (2012).
[12] Li, Z, Luo, J. W: Transportation inequalities for stochastic delay evolution equations driven by fractional Brownian motion. Front. Math. China. 10(2), 303-321 (2015).
[13] Bojdecki, T. L. G, Gorostiza, L. G, Talarczyk, A: Sub-fractional Brownian motion and its relation to occupation times. Statistics and Probability Letters. 69, 405-419 (2004).
[14] Bojdecki, T. L. G, Gorostiza, L. G, Talarczyk, A: Limit theorems for occupation time fluctuations of branching systems 1: Long-range dependence. Stochastic Processes and their Applications. 116, 1-18 (2006).
[15] Bojdecki, T. L. G, Gorostiza, L. G, Talarczyk, A: Some extensions of fractional Brownian motion and sub-fractional Brownian motion related to particle systems. Electronic Communications in Probability. 12, 161-172 (2007).
[16] Tudor, C: Some properties of the sub-fractional Brownian motion. Stochastics. 79, 431-448 (2007).
[17] Tudor, C: Some aspects of stochastic calculus for the sub-fractional Brownian motion. Analele Universitatii Bucuresti, Mathematica. 199-230 (2008).
[18] Tudor, C: Inner product spaces of integrands associated to sub-fractional Brownian motion. Statistics and Probability Letters. 78, 2201-2209 (2008).
[19] Tudor, C: Sub-fractional Brownian Motion as a Modelin Finance. University of Bucharest (2008).
[20] Tudor, C: On the Wiener integral with respect to a sub-fractional Brownian motionon an interval. Journal of Mathematical Analysis and Applications. 351, 456-468 (2009).
[21] Tudor, C: Berry-Esseen bounds and almost sure CLT for the quadratic variation of the sub-fractional Brownian motion. Journal of Mathematical Analysis and Applications. 375, 667-676 (2011).
[22] Yan, L, Shen, G: On the collision local time of sub-fractional Brownian motions. Statistics and Probability Letters. 80, 296-308 (2010).
[23] Dzhaparide, K, Van Zanten, H: A series expansion of fractional Brownian motion. Probab. Theory Relat. Fields. 103, 39-55 (2004).
[24] Mendy, I: Parametric estimation for sub-fractional Ornstein-Uhlenbeck process. Journal of Statistical Planning and Inference. 143, 663-674 (2013).
[25] Nualart, D: The Malliavin Calculus and Related Topics, 2nd edn, Springer-Verlag (2006).
[26] Pazy, A: Semigroup of linear operators and applications to partial differential equations. Spring Verlag, New York. (1992)
[27] Li, Z, Zhou, G. L, Luo, J. W: Stochastic delay evolution equations driven by sub-fractional Brownian motion. Advances in Difference Equations. 2015 (48), DOI 10.1186/s13662-015-0366-1 (2015).
[28] Da Prato, G, Zabczyk, J: Stochastic Equations in Infinite Dimensions, Cambridge University Press (1992).
600 ATLANTIC AVE, BOSTON,
MA 02210, USA
+001-6179630233
AIS is an academia-oriented and non-commercial institute aiming at providing users with a way to quickly and easily get the academic and scientific information.
Copyright © 2014 - 2017 American Institute of Science except certain content provided by third parties.